# SDR SIMA20180508005

- Difficulty date: May 8, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564094001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN INSIDE PYLON PANEL 414DB GOUGED. FUSELAGE EXTERNAL SKIN INSIDE PYLON PANEL 414DB GOUGE REPAIRED IAW SRM 53-31-01 FIG 220.
